# SDR P5CA2021012700028

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,823 hours, 21,959 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: C260801
- Part serial: NSN
- Condition: Leaking
- Location: Idg Oil Pressure
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEN DRIVE LIGHT ILLUMINATED AFTER ENGINE START.  TRANSFERRED TO MDDR 141517 24-00-01-01. PLACARD INSTALLED.  DATE 31JAN21 LP 1333247 ITEM 9 CVG.  INSPECTED AND FOUND IDG OIL PRESSURE RELIEF VALVE LEAKING.  R & R IDG OIL PRESSURE RELIEF VALVE IAW B767 AMM 24-11-18.  OPS CHECK AND LEAK CHECK GOOD.  ACTIONS REVERSED. THIS CLEARS DMI 141517.  MCC NOTIFIED, PLACARDS REMOVED.
